Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: opioid side effects, esp. constipation okydoky

Posted by Crotale on July 27, 2008, at 20:14:15

In reply to Re: opioid side effects, esp. constipation, posted by okydoky on July 27, 2008, at 19:53:40

Ouch! That sounds pretty tough. What dose of morphine are you on? I'm not too familiar with oxycodone doses, a little more so with oral morphine (although more with parenteral morphine).

I've had some success with a couple of cereal bars that have quite a lot of fiber in them. Unfortunately I'm out (need to go grocery shopping). My experience is that whole grains are better for the GI stuff than green veggies, although if MOM isn't helping you....

What has your internist or pain specialist to say about your problem? If they have experience prescribing opioids then they should also have plenty of experience helping patients deal with constipation.

sympathetically yours,
-Crotale


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Crotale thread:835899
URL: http://www.dr-bob.org/babble/20080727/msgs/842464.html